# SDR FDEA201104161505

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 52,466 hours, 32,335 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FLAPS WOULD NOT RETRACT PAST  THE "2" POSITION. RAN THE QRH AND FOUND NR 8 SLAT WAS STILL OUT. IAW QRH, PLACED THE FLAPS AT "5"  AND RETURNED TO DEPARTURE.  UPON TROUBLESHOOTING, DETERMINED THAT NR 1 SLAT  WAS SHOWING "GREEN" AND DOWN AT FLAPS "2" WITH A  FRONT PANEL AMBER FLAPS INDICATION. NR 1 SLAT VERIFIED RETRACTED AND ALL SLATS IN THE CORRECT POSITIONS AT FLAPS "5", "2" AND "0".   NR 1 SLAT  INDICATION IS INCORRECT AT FLAPS "2" ONLY,  INDICATES CORRECT AT "5" AND "0". INSTALLED SLAT  ELECTRICAL JUMPERS, NO HELP. ACCESS PANEL FOR NR 1  SLAT EXTEND SWITCH REMOVED. IAW WDM 27-80-00, FOUND  GROUND AT PIN 27 OF D1942 (M818 IND CONTROL MODULE)  WITH SLAT RETRACTED, SHOULD BE AN OPEN. SUSPECT  SHORTED WIRE.  REPLACED DAMAGED WIRES W562003-20 AND W562003-20.
